# SDR AALA20171212002

- Difficulty date: December 8, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 19,001 hours, 7,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD INBOARD ANGLE AT R1 DOOR OPENING. REMOVED THE CORROSION IAW SRM 51-10-02.
